UNIGE document Scientific Article
previous document  unige:12548  next document
add to browser collection
Title

Hyperbolicité des polynômes fibrés

Author
Published in Bulletin de la société mathématique de France. 1999, vol. 127, no. 3, p. 393-428
Stable URL http://archive-ouverte.unige.ch/unige:12548
Full text
Article (Published version) (385 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

155 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :